Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representations of functions by derivatives


Authors: S. J. Agronsky, R. Biskner, A. M. Bruckner and J. Mařík
Journal: Trans. Amer. Math. Soc. 263 (1981), 493-500
MSC: Primary 26A24; Secondary 26A21, 26A27
MathSciNet review: 594421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Delta '$ be the class of all derivatives. The main goal of this paper is the investigation of the vector space generated by $ \Delta '$ and O'Malley's class $ B_1^ \ast $; this space is identical with our system $ [\Delta ']$. We show, in particular, that each approximately continuous function and each approximate derivative belongs to $ [\Delta ']$ and that $ [\Delta ']$ is the system of all functions of the form $ g' + hk'$, where $ g$, $ h$ and $ k$ are differentiable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24, 26A21, 26A27

Retrieve articles in all journals with MSC: 26A24, 26A21, 26A27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0594421-7
PII: S 0002-9947(1981)0594421-7
Keywords: Derivatives, approximate derivatives, approximately continuous functions, functions of Baire class $ 1$
Article copyright: © Copyright 1981 American Mathematical Society